# SDR CALA0000309

- Difficulty date: March 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN AFT CARGO BAY RT GILL LINER SUPPORT FRAME AT STA 1041, RBL24.  THE ANGLE SUPPORT WAS REMOVED AND A NEW ANGLE SUPPORT WAS INSTALLED IAW SRM 51-30-05 AND 51-10-04.
